welset 500mg tablet 10's
strip of 10 TabletsFever | Ranbaxy Laboratories Ltd
0 likes
Short Description:
Welset 500mg Tablet 10'S is used for Fever. This contains Paracetamol (Acetaminophen) 500 mg combination.
Combination:
Paracetamol (Acetaminophen) 500 mg
View Alternate₹7.23 ₹9.9 27% off
Out of Stock
Description:
Pain relief, Treatment of FeverCombination or description of products may vary from time to time as per product, batch or prevailing rules.